Pacific Journal of Mathematics

Transformations of series of $E$-functions.

T. M. MacRobert

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 309-311.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037554

Mathematical Reviews number (MathSciNet)
MR0123746

Zentralblatt MATH identifier
0115.06003

Subjects
Primary: 33.21

Citation

MacRobert, T. M. Transformations of series of $E$-functions. Pacific J. Math. 11 (1961), no. 1, 309--311. https://projecteuclid.org/euclid.pjm/1103037554


Export citation

References

  • [1] W. N. Bailey, Generalized Hyper geometric Series, Cambridge 1935.
  • [2] T. M. MacRobert, Functions of a Complex Variable, London 1954.